Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

[Credit Risk and Credit Rationing]: Reply

Donald R. Hodgman
The Quarterly Journal of Economics
Vol. 76, No. 3 (Aug., 1962), pp. 488-493
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1879635
Page Count: 6
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
[Credit Risk and Credit Rationing]: Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493